# SDR YRRR201809260926

- Difficulty date: September 26, 2018
- Submitted: September 26, 2018
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, LLC, repair station YRRR491L
- Aircraft: VHNKU
- Make and model: Fokker F.28 MK 0070
- Engine: Rroyce TAY62015
- Engine time: 34,794 hours, 26,080 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: FB00002
- Part serial: K941089
- Condition: Failed
- Location: Compressor
- Part time: 35,794 hours, 26,080 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILURE OF REAR IP/LP COMPRESSOR BEARING.
